Do Trong Hoang
Do Trong Hoang
School of Applied Mathematics and Informatics, Hanoi University of Science and Technology
Verified email at hust.edu.vn
Title
Cited by
Cited by
Year
Cohen–Macaulay graphs with large girth
DT Hoang, NC Minh, TN Trung
Journal of Algebra and its Applications 14 (07), 16 pages, 2015
202015
A characterization of triangle-free Gorenstein graphs and Cohen–Macaulayness of second powers of edge ideals
DT Hoang, TN Trung
Journal of Algebraic Combinatorics 43, 325–338, 2015
172015
Combinatorial characterizations of the Cohen–Macaulayness of the second power of edge ideals
DT Hoang, NC Minh, TN Trung
Journal of Combinatorial Theory, Series A 120 (5), 1073-1086, 2013
142013
On the extremal Betti numbers of the binomial edge ideal of closed graphs
H de Alba, DT Hoang
Mathematische Nachrichten 291, 28-40, 2018
112018
Buchsbaumness of the second powers of edge ideals
DT Hoang, TN Trung
Journal of Algebra and its Applications, 2016
32016
Cohen–Macaulayness of Saturation of the Second Power of Edge Ideals
DT Hoang
Vietnam Journal of Mathematics 44 (4), 649–664, 2016
22016
On the Betti numbers of edge ideal of skew Ferrers graphs
DT Hoang
International Journal of Algebra and Computation 30, 125-139, 2020
12020
Cohen-Macaulay and (S2) Properties of the Second Power of Squarefree Monomial Ideals
DT Hoang, G Rinaldo, N Terai
Mathematics 7 (8), 684, 2019
12019
Coverings, Matchings and the number of maximal independent sets of graphs
DT Hoang, TN Trung
The Australasian Journal of Combinatorics 73 (3), 424-431, 2019
12019
Hilbert-Poincar\'{e} series of parity binomial edge ideals and permanental ideals of complete graph
DT Hoang, T Kahle
Collectanea Mathematica, 2020
2020
ON THE DEGREE OF CURVES VANISHING AT FAT POINTS WITH EQUAL MULTIPLICITIES
NC Tu, DT HOANG
Kyushu Journal of Mathematics 67 (1), 17-27, 2013
2013
The system can't perform the operation now. Try again later.
Articles 1–11